# SDR C2XA96IA143

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N40717
- Make and model: Emb EMB-120RT
- Aircraft serial: 120133
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Wow Control
- Part number: M610627023
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLT 3866 - AFTER TAKEOFF AND GEAR RETRACTION HAD CONTINOUS AURAL WARNING, BRAKES, TRIM, FLAPS, AUTOFEATHER.  AIRCRAFT EXECUTED AIR RETURN TO IAH.  MX REMOVED, CLEANED AND RESECURED WOW CANNON PLUGS.  AURAL WARNINGS OPS CHECKED GOOD. AIRCRAFT AIR RETURNED SECOND TIME WITH DUPLICATE PROBLEM.  MX REMOVED AND REPLACED NOSE LANDING GEAR WOW CONTROL RELAY, OPS CHECKED GOOD.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
